MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; MTO,3V,MANIFOLD,W/SQZ,KIT,PARKLAND

MEDLINE INDUSTRIES, LP - NAMIC; MTO,3V,MANIFOLD,W/SQZ,KIT,PARKLAND
Catalog Number 60160492
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the provider was "connecting the manifold set-up to the catheter" the syringe "just spun off the manifold".The customer reported there was no impact to the patient or procedure.
 
Additional Manufacturer Narrative
It was reported that the provider was "connecting the manifold set-up to the catheter" the syringe "just spun off the manifold".The customer reported there was no impact to the patient or procedure.The customer did not report any serious injury, medical intervention required, or follow-up care needed as a result of the reported issue.No additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Updated d9: returned to manufacturer and date returned.Updated h3: device evaluated by manufacturer.Updated h6: type of investigation (b).Updated h6: investigation findings (c).Updated h6: investigation conclusions (d).
 
Additional Manufacturer Narrative
Update to h6: investigation findings.Update to h6: investigation conclusions.

Common Device Name
MTO,3V,MANIFOLD,W/SQZ,KIT,PARKLAND
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093-2753
MDR Report Key23556004
Report Number3015910259-2025-00106
Device Sequence Number13295130
Product Code OEZ
UDI-Device Identifier10193489048803
UDI-Public10193489048803
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60160492
Device Lot Number0000156127
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/20/2025
11/20/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/03/2025
03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown